Universiti Teknologi Malaysia Institutional Repository

Mathematical modeling of light pulse within linear and nonlinear ring resonators

Jalil, M. A. and Teeka, C. and Ali, Jalil and Yupapin, P. P. (2011) Mathematical modeling of light pulse within linear and nonlinear ring resonators. Pioneer Journal of Advances in Applied Mathematics, 1 (1). pp. 1-57. ISSN 2231-1858

Full text not available from this repository.

Official URL: http://www.pspchv.com/pdf_file/PDF%20File%20of%20A...

Abstract

In this paper, the behaviors of light pulse within the linear and nonlinear ring resonators have been simulated and investigated. The transfer function of the linear ring resonator is reviewed, the nonlinear ring resonator and add/drop filter are derived and simulated. The potential applications of the nonlinear behaviors are discussed in details.

Item Type:Article
Uncontrolled Keywords:mathematical physics, engineering mathematics, mathematical modeling
Subjects:Q Science
Divisions:Science
ID Code:39929
Deposited By: Fazli Masari
Deposited On:21 Jul 2014 13:20
Last Modified:05 Mar 2019 09:33

Repository Staff Only: item control page